# SDR AALA2009010800284

- Difficulty date: January 8, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 59,939 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA- EMERGENCY LIGHTS INOPERATIVE AT SEATS 16DEF. RESEATED CONNECTOR AT SEAT 16DEF.
